BARD ACCESS SYSTEMS HEMOSPLIT, 14.5 FR, STANDARD KIT, 19 CM, CURVED; CATHETER, HEMODIALYSIS, IMPLANTED
Back to Search Results |
| Model Number |
5704150 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
Event or Problem Description
It was reported that one clamp was broken.No other information was provided.No patient injury was reported.